Health knowledge made personal
Join this community!
› Share page:

ive been on the depo shot for 6 months and for the last two months ive been having pragnancy like feeling could there be a chan


Posted by lizzy

 
Answers (1)
Sort by: Newest first | Oldest first

The depo shot is effective from day one. You may be sensitive to the progesterone levels and that could make you feel a bit off until your body fully adjusts.

 

If you are worried take a pregnancy test.  I know when I was on Depo I had to take a test before every shot to make sure there wasn't a  pregnancy

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: